# SDR USAA2014100800001

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 39,565 hours, 23,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook And Loop
- Condition: Wrong Part
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR SLIDE COVER DOES NOT FIT CORRECTLY.  REPLACED WRONG VELCRO ON INSIDE OF BUSTLE WITH CORRECT VELCRO.  OPERATIONS CHECKED GOOD.
